Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 187, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 4, 2012, 7:11 PM CDT for 5 counties in Missouri. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2012, 7:11 PM CDT (00:11 UTC)
- Expired
- Aug 4, 2012, 8:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barton County, MO, Cedar County, MO, Dade County, MO, Greene County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 57 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 7:15 PM CDT | TSTM WND DMG | 3 E Greenfield, MO | SEVERAL TREES AND POWER LINES DOWN. |
| Aug 4, 7:28 PM CDT | TSTM WND GST 50 | Greenfield, MO | |
| Aug 4, 7:45 PM CDT | TSTM WND DMG | Everton, MO | LARGE TREE BRANCHES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 6:12 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1173 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 2913 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
156
WUUS53 KSGF 050011
SVRSGF
MOC011-039-057-077-167-050100-
/O.NEW.KSGF.SV.W.0187.120805T0011Z-120805T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CDT SAT AUG 4 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
DADE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN POLK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 800 PM CDT
* AT 707 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES NORTH OF GOLDEN CITY TO LOCKWOOD...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
ALDRICH...ARCOLA...BEARCREEK...BONA...CANE HILL...CEDARVILLE...
DADEVILLE...EUDORA...EVERTON...GOLDEN CITY...GREENFIELD...JERICO
SPRINGS...KENOMA...LOCKWOOD...MASTERS...MEINERT...MILFORD...
NEOLA...PENNSBORO...SOUTH GREENFIELD...STOCKTON...SYLVANIA...UMBER
VIEW HEIGHTS AND WALNUT GROVE.
THIS WARNING ALSO INCLUDES STOCKTON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3756 9431 3772 9373 3742 9338 3728 9393
3729 9408 3735 9408 3735 9415
TIME...MOT...LOC 0012Z 244DEG 24KT 3754 9406 3737 9396
HAIL...1.00IN
WIND...60 MPH
$$
GRIFFIN2 follow-up statements
579
WWUS53 KSGF 050028
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 PM CDT SAT AUG 4 2012
MOC011-050039-
/O.CAN.KSGF.SV.W.0187.000000T0000Z-120805T0100Z/
BARTON MO-
728 PM CDT SAT AUG 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3760 9408 3762 9362 3742 9338 3728 9393
3729 9397
TIME...MOT...LOC 0029Z 271DEG 48KT 3749 9381
$$
MOC039-057-077-167-050100-
/O.CON.KSGF.SV.W.0187.000000T0000Z-120805T0100Z/
CEDAR MO-GREENE MO-POLK MO-DADE MO-
728 PM CDT SAT AUG 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DADE...
SOUTHWESTERN POLK...NORTHWESTERN GREENE AND SOUTHERN CEDAR COUNTIES
UNTIL 800 PM CDT...
AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
GREENFIELD...AND MOVING EAST AT 55 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
TO SHINGLE ROOFS AND METAL OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ALDRICH...ARCOLA...BONA...CANE HILL...CEDARVILLE...DADEVILLE...
EUDORA...EVERTON...GREENFIELD...LOCKWOOD...MASTERS...NEOLA...
PENNSBORO...SOUTH GREENFIELD...SYLVANIA AND WALNUT GROVE.
THIS WARNING ALSO INCLUDES STOCKTON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3760 9408 3762 9362 3742 9338 3728 9393
3729 9397
TIME...MOT...LOC 0029Z 271DEG 48KT 3749 9381
HAIL...1.25IN
WIND...70 MPH
$$
GRIFFIN134
WWUS53 KSGF 050050
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
750 PM CDT SAT AUG 4 2012
MOC039-057-077-167-050100-
/O.EXP.KSGF.SV.W.0187.000000T0000Z-120805T0100Z/
CEDAR MO-GREENE MO-POLK MO-DADE MO-
750 PM CDT SAT AUG 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR DADE...SOUTHWESTERN POLK...
NORTHWESTERN GREENE AND SOUTHERN CEDAR COUNTIES IS BEING REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 3760 9408 3762 9362 3742 9338 3728 9393
3729 9397
TIME...MOT...LOC 0050Z 271DEG 48KT 3748 9346
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:56 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Aug 4, 3:56 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
356 PM CDT SAT AUG 4 2012
UPPER LEVEL TROUGH CURRENTLY TRANSITING THE NORTHERN PLAINS IS
PUSHING A COLD FRONT INTO THE REGION. SURFACE FRONT CURRENTLY
EXTENDS FROM EASTERN IOWA TO CENTRAL MISSOURI INTO SOUTH CENTRAL
KANSAS. THE STATIONARY FRONT THAT HAS BEEN SETTING ACROSS THE AREA
THE PAST FEW DAYS IS CURRENTLY MOVING NORTHWARD AS A WARM FRONT
ACROSS CENTRAL ILLINOIS.
CLOUDS HAVE DEVELOPED OUT AHEAD OF THE COLD FRONT IN THE WARM AIR
ADVECTION ZONE ACROSS THE EASTERN 2/3RDS OF THE CWA. WHERE THERE
ARE BREAKS IN THE CLOUDS...TEMPERATURES ARE ALREADY APPROACHING
100 DEGREES.
.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
MODELS HAVE THE FRONT MOVING INTO THE AREA THIS AFTERNOON INTO
TONIGHT. MLCAPE VALUES OF 1500-2500 J/KG CURRENTLY OVER THE AREA
BUT WITH H7 TEMPERATURES IN THE 12-14C RANGE...ATMOSPHERE REMAINS
CAPPED. WILL PROBABLY TAKE THE FRONT MOVING INTO THE AREA TO
FINALLY BREAK THE CAP AND INITIATE STORMS. WITH INVERTED-V
SOUNDINGS AND GOOD DOWNDRAFT CAPE...PRIMARY THREAT WILL BE
DAMAGING WINDS WITH THESE STORMS. EXPECT CONVECTION TO BE OF A
SCATTERED NATURE...SO MOST LOCATIONS WILL PROBABLY SEE NO MORE
THAN 0.50 INCHES OF RAINFALL AT BEST.
FRONT THEN MOVES THROUGH THE AREA BY SUNDAY MORNING ALLOWING
SLIGHTLY COOLER AND DRIER AIR TO MOVE OVER THE REGION.
TEMPERATURES BY MONDAY WILL BE CLOSER TO SEASONAL NORMALS WITH
LOWS IN THE LOW TO MID 60S AND HIGHS IN THE LOW 90S.
GAEDE
&&
.LONG TERM (TUESDAY THROUGH SATURDAY)...
UPPER LEVEL HIGH THEN RETROGRADES AND BUILDS WESTWARD ALLOWING THE
REGION TO GET INTO NORTHWEST FLOW AND SLIGHTLY COOLER
TEMPERATURES. WILL ALSO SEE SOME WAVES COME UP AND OVER THE HIGH
MID TO LATE WEEK. NOT CARRYING ANY CHANCE POPS AT THIS TIME.
GAEDE
&&
.AVIATION...
FOR THE 18Z TAFS...A COLD FRONT WILL MOVE THROUGH THIS EVENING
WITH A WIND SHIFT EXPECTED TONIGHT. SOUTHWESTERLY WINDS SOMEWHAT
GUSTY THIS AFTERNOON WILL SHIFT TO NORTH-NORTHWEST LATE THIS
EVENING FOLLOWING THE FRONT. EXPECT SOME SCATTERED CONVECTION WITH
THE PASSAGE OF THE FRONT WITH BRIEF DROPS IN VIS AND CEILINGS WITH
HEAVIER SHOWERS AND STORMS. OTHERWISE VFR SHOULD BE THE RULE OF
THUMB OUTSIDE OF STORMS.
GRIFFIN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR MOZ055>058-066>071-
078>083-089>092-094>098-102>106.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR MOZ077-
088-093-101.
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR MOZ077-088-093-
101.
KS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ073.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ097-
101.
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ097-101.
&&Hazardous weather outlook, Aug 4, 6:46 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 646 PM CDT SAT AUG 4 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060000- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 646 PM CDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. ELEVATED FIRE WEATHER RISK. DISCUSSION... TEMPERATURES EARLY THIS EVENING...WHERE IT HAS NOT RAINED...WILL REMAIN IN THE MIDDLE 90S TO AROUND 105...THEN TEMPERATURES SHOULD COOL AFTER SUNSET BELOW 90 DEGREES. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA THIS EVENING...AHEAD OF A COLD FRONT THAT IS MOVING THROUGH THE REGION. TWO AREAS OF CONVECTION HAS DEVELOPED EARLY THIS EVENING...ONE ACROSS WESTERN MISSOURI INTO NORTHEASTER OKLAHOMA AND ANOTHER ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. THIS ACTIVITY WILL CONTINUE TO TRACK TO THE EAST. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE...WITH DAMAGING DOWNBURST WIND GUSTS IN EXCESS OF 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. BRIEF HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO ACCOMPANY ANY THUNDERSTORM. AN ELEVATED TO SIGNIFICANT FIRE WEATHER RISK WILL REMAIN IN PLACE EARLY THIS EVENING ACROSS FAR SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI CLOSE TO THE OKLAHOMA STATE LINE. GUSTY SOUTHWEST WINDS AHEAD OF AN APPROACHING FRONT WILL COMBINE WITH DRY VEGETATION IN AREAS THAT HAVE NOT RECEIVED SIGNIFICANT RECENT RAINFALL TO PRODUCE DANGEROUS OUTDOOR BURNING CONDITIONS. CONDITIONS WILL RAPIDLY IMPROVE AFTER SUNSET AND WITH THE APPROACHING RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. TEMPERATURES WILL RANGE FROM THE LOWER 90S TO THE HIGHER 90S ON AN AFTERNOON BASIS THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ALONG AND SOUTH OF A LAMAR TO ROLLA MISSOURI LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Aug 4, 6:17 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT SAT AUG 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND GST DOGWOOD 37.04N 92.83W
08/04/2012 E58 MPH DOUGLAS MO AMATEUR RADIO
NICKEL SIZE HAIL AND ESTIMATED WIND GUST OF 58 MPH WAS
REPORTED WITH THIS STORM.
&&
WISESpecial weather statement, Aug 4, 6:23 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CDT SAT AUG 4 2012
MOZ095-050000-
CHRISTIAN MO-
623 PM CDT SAT AUG 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHRISTIAN COUNTY
UNTIL 700 PM CDT...
AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHESTNUTRIDGE...OR 7 MILES SOUTH OF
HIGHLANDVILLE...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3682 9325 3682 9327 3686 9328 3691 9309
3681 9307 3681 9318 3681 9319 3681 9325
TIME...MOT...LOC 2323Z 263DEG 15KT 3684 9323
KURTZSpecial weather statement, Aug 4, 6:29 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
629 PM CDT SAT AUG 4 2012
MOZ077-088-050000-
BARTON MO-JASPER MO-
629 PM CDT SAT AUG 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JASPER AND SOUTHERN
BARTON COUNTIES UNTIL 700 PM CDT...
AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF NASHVILLE...OR 10 MILES SOUTHWEST
OF LAMAR...MOVING EAST AT 35 MPH. WINDS AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BOSTON...DUDENVILLE...GOLDEN CITY...
IANTHA...JASPER...KENOMA...LAMAR HEIGHTS...LAMAR...MINDENMINES...
NASHVILLE AND OAKTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3742 9461 3749 9461 3756 9408 3730 9408
3728 9462 3741 9462
TIME...MOT...LOC 2330Z 255DEG 29KT 3740 9435
GRIFFINLocal storm report, Aug 4, 6:39 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
639 PM CDT SAT AUG 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 E CHESTNUTRIDGE 36.84N 93.22W
08/04/2012 E0.75 INCH CHRISTIAN MO PUBLIC
&&
WISELocal storm report, Aug 4, 6:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT SAT AUG 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG JOPLIN 37.08N 94.51W
08/04/2012 JASPER MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS NUMEROUS POWER LINES DOWN AND
POWER OUTAGES AROUND THE CITY.
&&
MGRIFFINLocal storm report, Aug 4, 7:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CDT SAT AUG 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG JASPER 37.34N 94.30W
08/04/2012 JASPER MO EMERGENCY MNGR
POWER POLES DOWN IN THE CITY OF JASPER. POLES ACROSS
HIGHWAY 71 CAUSING TRAFFIC TO BACK UP.
&&
GAEDEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 17 min |
| Aug 4, 7:17 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 28 min |
| Aug 4, 7:22 PM CDT | Special Weather Statement | SGF | Christian | 23 min |
| Aug 4, 7:25 PM CDT | Special Weather Statement | SGF | Texas | 35 min |
| Aug 4, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence, Polk | 5 min |
| Aug 4, 7:45 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 45 min |
| Aug 4, 7:45 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Polk | 45 min |
| Aug 4, 7:51 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 39 min |
| Aug 4, 7:53 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 52 min |
| Aug 4, 7:53 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 52 min |
| Aug 4, 8:03 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 42 min |
| Aug 4, 8:12 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 33 min |
| Aug 4, 8:18 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 42 min |
| Aug 4, 8:27 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dade, Greene, Lawrence, Stone | 22 min |
| Aug 4, 8:33 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 25 min |
| Aug 4, 8:38 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 36 min |
| Aug 4, 8:43 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 47 min |
| Aug 4, 8:45 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 21 min |
| Aug 4, 8:51 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone, Taney | 39 min |
| Aug 4, 9:04 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas | 56 min |
| Aug 4, 10:30 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 34 min |
| Aug 4, 11:35 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 14 min |
| Aug 5, 12:09 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.